# SDR ASMF200509002

- Difficulty date: September 3, 2005
- Submitted: September 5, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 42,777 hours, 29,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK AT ONT, IT WAS DETECTED A DENT IN FUSELAGE SKIN OF 2 X 1.875 WITH 0.044 DEPTH, LOCATED AT STA Y=1277 BETWEEN RIGHT LONGERON 22 & 23.  DENT WAS EVALUATED AND IT WAS FOUND WITHIN LIMITS IAW SRM 53-04, FIGURE 38, TABLE C, CONDITION 1B.  AT MEX, THE NON ROUTINE CARD NUMBER A0081245 WAS ISSUED TO VERIFY THE DENT IN FUSELAGE SKIN LOCATED IN STA Y=1277 BETWEEN RIGHT LONGERON 22 & 23 AND IT WAS DETEMINED TO PERFORM REPETITIVE DYE PENETRANT OR EDDY CURRENT INSPECTION ON A YEARLY BASIS OR EVERY C-CHECK IAW SRM 53-04, FIGURE 38, TABLE C.
